| Catalog Number |
109990 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported an internal blood leakage was observed in two (2) prismaflex m150 sets.Shortly after starting continuous renal replacement therapy the deaeration chamber and chamber line (return pressure monitoring line) filled with blood, and the return extremely negative alarm was triggered.The hydrophobic membrane at the end of return pressure monitoring line was observed to have become wet, and the treatment was ended without the extracorporeal (ec) blood being returned to the patient.Shortly after restarting therapy on another set, the same issue reoccurred.There was no report of patient injury or medical intervention associated with this event.